Accessibility navigation

The growth rate and dimension theory of beta-expansions

Baker, S. (2012) The growth rate and dimension theory of beta-expansions. Fundamenta Mathematicae, 219 (3). pp. 271-285. ISSN 1730-6329

[img] Text - Accepted Version
· Restricted to Repository staff only
· The Copyright of this document has not been checked yet. This may affect its availability.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.4064/fm219-3-6


In a recent paper of Feng and Sidorov they show that for β∈(1,(1+5√)/2) the set of β-expansions grows exponentially for every x∈(0,1/(β−1)). In this paper we study this growth rate further. We also consider the set of β-expansions from a dimension theory perspective.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:46857

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation